Journal of the Meteorological Society of Japan. Ser. II
Online ISSN : 2186-9057
Print ISSN : 0026-1165
ISSN-L : 0026-1165
On the Maximum Amplitudes of Dispersive Waves (III)
S. Homma
Author information
JOURNAL FREE ACCESS

1949 Volume 27 Issue 6 Pages 185-192

Details
Abstract
Calculating the maximum amplitudes of dispersive waves propagated in absorptive media, it is proved that the wave groups of the maximum amplitudes are propagated with constant velocities which differ from those in non-dispersive media, and their amplitudes are O(1/γ) (r being distance), while in non-dispersive media, they are O (_??_) as the author has proved in his previous papers.
Content from these authors
© Meteorological Society of Japan
Previous article Next article
feedback
Top